Artículos publicados en revistas con proceso de Referee: Actualizado a fecha
04/2014
Sur un invariant spectral pour les sous-variétés de l'espace projectif complexe, C. R. Acad. Sci. París
292 (1981), 523-525 (con M. Barros).
Indefinite Kähler manifolds, Math. Ann. 261 (1982), 55-62 (con M. Barros).
Holomorphic sectional curvatures of indefinite complex Grassmann manifolds, Math. Proc. Camb. Phil. Soc.
93 (1983), 121-125 (con S. Montiel).
Complex Einstein hypersurfaces of indefinite complex space forms, Math. Proc. Camb. Phil. Soc.
94 (1983), 495-508 (con S. Montiel).
The topology of indefinite flag manifolds, Annali di Mat. Pura e Appl.
136 (1984), 15-24 (con M. Barros y S. Montiel).
Some examples of indefinite complete complex Einstein hypersurfaces not locally symmetric, Proc. Amer. Math. Soc.
98 (1986), 283-286.
On certain class of complex Einstein hypersurfaces in indefinite complex space forms, Math. Z.
192 (1986), 627-635.
On some real hypersurfaces of a complex hyperbolic space, Geom. Dedicata
20 (1986), 245-261 (con S. Montiel).
An extension of Calabi's rigidity theorem to complex submanifolds of indefinite complex space forms, Manuscripta Math.
59 (1987), 261-276.
Product complex submanifolds of indefinite complex space forms, Rocky Mountain J. of Math.
18 (1988), 601-615 (con T. Ikawa y H. Nakagawa).
An isometric embedding of the complex hyperbolic space in a pseudo-Euclidean space and its application to the study of real hypersurfaces, Tsukuba J. of Math.
14 (1990), 293-313 (con O.J. Garay).
On Maximal surfaces in the n-dimensional Lorentz-Minkowski space, Geometriae Dedicata
38 (1991), 167-174 (con F.J.M. Estudillo).
Generalized maximal surfaces in the Lorentz-Minkowski space L3, Math. Proc. Camb. Phil. Soc.
111 (1992), 515-524 (con F.J.M. Estudillo).
On the completeness of geodesics obtained as a limit, J. Math. Phys.
34 (1993), 3768-3774 (con M. Sánchez).
New properties and examples of incomplete Lorentzian tori, J. Math. Phys.
69 (1994), 1992-1997 (con M. Sánchez).
On the Gauss curvature of maximal surfaces in the 3-dimensional Lorentz-Minkowski space,
Comment. Math. Helvetici 69 (1994), 1-4 (con F.J.M Estudillo).
On the completeness of certain families of semi-Riemannian manifolds, Geometriae Dedicata
69 (1994), 103-117 (con M. Sánchez).
Completeness of compact Lorentz manifolds admitting a timelike conformal-Killing vector field,
Proc. Amer. Math. Soc. 123 (1995), 2831-2833 (con M. Sánchez).
Uniqueness of complete spacelike hypersurfaces of constant mean curvature in generalized Robertson-Walker spacetimes,
Gen. Relativity and Gravitation 27 (1995), 71-84 (con L.J. Alías; y M. Sánchez).
An integral inequality for compact maximal surfaces in n-dimensional de Sitter space and its applications,
Annals of Global Anal. and Geom. 13 (1995), 3-8 (Erratum 13 (1995), 393) (con L.J. Alías).
Integral formulas for compact spacelike n-submanifolds in de Sitter spaces. Applications to the parallel mean curvature case,
Manuscripta Math. 87 (1995), 405-416 (con L.J. Alías).
An integral inequality on compact Lorentz manifolds and its applications,
Bull. of London Math. Soc. 28 (1996), 509-513 (con M. Sánchez).
On the Gaussian curvature of maximal surfaces in n-dimensional Generalized Robertson-Walker spacetimes,
Class. Quantum Grav. 13 (1996), 3211-3219 (con L.J. Alías y F.J.M. Estudillo).
Spacelike hypersurfaces of constant mean curvature and Calabi-Bernstein type problems,
Tohôku Math. J. 49 (1997), 337-345
(con L.J. Alías y M. Sánchez).
Spacelike submanifolds with parallel mean curvature in pseudo-Riemannian space forms,
Tsukuba J. of Math. 21 (1997), 169-179 (con L.J. Alías y F.J.M. Estudillo).
Spacelike hypersurfaces of constant mean curvature in certain spacetimes, Nonlinear Analysis TMA
30 (1997), 655-661 (con L.J. Alías y M. Sánchez).
Integral formulas for compact space-like hypersurfaces in de Sitter space. Applications to the case of constant higher order mean curvature, J. Geom. Phys.
31 (1999), 195-208 (con J.A. Aledo y L.J. Alías).
Uniqueness of non-compact Spacelike Hypersurfaces of Constant mean curvature in Generalized Robertson-Walker Spacetimes,
Geom. Dedicata 93 (2002), 1-10 (con J.M. Latorre).
New Examples of Calabi-Bernstein Problems for some nonlinear equations, Differential Geom. and Appl. 15
(2001) 153-163 (con J.M. Latorre).
Projective vector fields on Lorentzian Manifolds, Geom. Dedicata 93 (2002), 95-105 (con M. Sánchez).
A Berger-Green type inequality for Compact Lorentzian Manifolds, Trans. Amer. Math. Soc. 354 (2002), 4505-4523.
Erratum 355 (2003), 5119-5120 (con M. Gutiérrez y F. J. Palomo).
Compact Spacelike Surfaces in the 3-dimensional de Sitter Space with non-degenerate Second Fundamental Form,
Differential Geom. and Appl. 19 (2003), 97-111 (2003), (con J.A. Aledo).
Lorentzian Manifolds with no Null Conjugate Points, Math. Proc. Camb. Phil. Soc. 137 (2004), 363-375
(con M. Gutiérrez y F. J. Palomo).
Some Estimates for the Curvatures of complete spacelike hypersurfaces in Generalized Robertson-Walker Spacetimes, J. Geom. Phys.
52 (2004), 469-479 (con J.A. Aledo y J. A. Gálvez).
Differential geometry of indefinite complex submanifolds in indefinite complex space forms, Extracta Mathematicae 19, num. 3, (2004), 339-398
(con Y.J. Suh).
A new proof of Liebmann classical rigidity theorem for surfaces in space forms, Rocky Mountain J. of Math.
35 (2005), 1811-1824 (con J.A. Aledo y L.J. Alías).
The Gauss-Landau-Hall problem on Riemannian surfaces, J. Math. Phys.
46 (2005), 112905(1-15) (con M. Barros, J.F. Cabrerizo y M. Fernández).
Spacelike surfaces with positive defrinite second fundamental form in 3D
spacetimes, J. Geom. Phys., 57 (2007), 913-923 (con J.A. Aledo y S.
Haesen).
Magnetic Vortices, Europhysics Letters, 77 (2007), 34002(1-5)
(con M. Barros).
Magnetic Vortex Filament Flows, J. Math. Phys.
48 (2007), 082904-(1-27) (con M. Barros, J.F. Cabrerizo y M.
Fernández).
Null congruence spacetimes constructed from 3-dimensional Robertson-Walker spaces, Differential Geom.
Appl. 27 (2009), 240-249 (con S. Haesen y F.J. Palomo).
Conformally Stationary Lorentzian tori with no conjugate points are flat, Proc. Amer. Math. Soc.,
137 (2009), 2403-2406 (con F.J. Palomo).
A method to construct 4-dimensional spacetimes with a spacelike circle action, International
Journal of Geometric Methods in Modern Physics, 6 (2009), 667-681 (con S. Haesen y F.J. Palomo).
On the mean curvature of spacelike surfaces in certain three-dimenisonal Robertson-Walker spacetimes and
Calabi-Bernstein's type problems, Ann. Glob. Anal. Geom., 37 (2010), 21-31 (con R.M. Rubio).
Uniqueness of maximal surfaces in Generalized Robertson-Walker spacetimes and Calabi-Bernstein
type problems, J. Geom. Phys., 60 (2010), 394-402 (con M. Caballero y R.M. Rubio).
New proof of the Calabi-Bernstein theorem, Geom. Dedicata, 147 (2010), 173-176 (con R.M. Rubio).
Constant mean curvature spacelike surfaces in 3-dimensional Generalized Robertson-Walker, Letters in Math. Phys., 83 (2010), 85-105
(con M. Caballero y R.M. Rubio).
Complete CMC spacelike surfaces with bounded hyperbolic angle in Generalized Robertson-Walker spacetimes, Int. J. in Geometric
Methods in Modern Phys., 7 (2010), 1-18 (con M. Caballero y R.M. Rubio).
Compact conformally stationary Lorentzian manifolds with no causal conjugate points, Ann. Glob. Anal. Geom., 38 (2010), 135-144
(con F.J. Palomo).
Certain conformal-like infinitesimal symmetries of a compact Riemannian manifold, Bull. Bel. Math. Soc. Simon Stevin,
18 (2011), 223-229 (con M. Ortega y F.J. Palomo).
Constant mean curvature spacelike hypersurfaces in Lorentzian manifolds with a timelike gradient conformal vector field, Class. Quantum Grav.,
28 (2011), 145009(1-14) (con M. Caballero y R.M. Rubio).
On maximal surfaces in certain non-flat 3-dimensional Robertson-Walker spacetimes, Math. Phys, Analysis and Geometry,
15 (2012), 193-202 (con R.M. Rubio).
Some Riemannian geometric proofs of the fundamental theorem of algebra, Differential Geometry-Dynamical Systems, 14 (2012), 1-4 (con J.M. Almira).
Completeness of the trajectories of particles coupled to a general force field, Arch. Rational Mech. Anal., 208 (2013), 255-274 (con A.M. Candela y M. Sánchez).
New Calabi-Bernstein results for some elliptic non-lineal equations, Analysis and Applications, 11 (2013), 1350002(1-13) (con M. Caballero y R.M. Rubio).
On spacelike surfaces in 4-dimensional Lorentz-Minkowski spacetime through a lightcone, P. Roy. Soc. Edinb. A. Math.,
143A (2013), 1-13 (con F.J. Palomo).
Uniqueness of complete maximal hypersurfaces in spatially parabolic generalized Robertson-Walker spacetimes,
Class. Quantum Grav., 30 (2013), 115007(1-13) (con R.M. Rubio y J.J. Salamanca).
Completeness of trajectories of relativistic particles under stationary magnetic fields,
Int. J. Geom. Methods Mod. Phys., 10 (2013), 1360007(1-8) (con A.M. Candela y M. Sánchez).
Parabolicity of spacelike hypersurfaces in Generalized Robertson-Walker spacetimes: Applications to Uniqueness results,
Int. J. Geom. Methods Mod. Phys., 10 (2013), 1360014(1-8) (con R.M. Rubio y J.J. Salamanca).
Upper and lower bounds for the volume of a compact spacelike hypersurface in a Generalized Robertson-Walker spacetime,
Int. J. Geom. Methods Mod. Phys., (aceptado para su publicación 2014) (con J.A. Aledo y R.M. Rubio).
New characterizations of compact totally umbilical spacelike surfaces in 4-dimensional Lorentz-Minkowski spacetime through a lightcone, Mediterranean Journal of Mathematics, (aceptado para su publicación 2014) (con F.J. Palomo y F.J. Rodriguez).
Spacelike graphs of finite total curvature in certain 3-dimensional generalized Robertson-Walker spacetimes, Reports on Mathematical Physics, (aceptado para su publicación 2014) (con R.M. Rubio y J.J. Salamanca).
Estimates for the curvatures of spacelike hypersurfaces in gradient conformally stationary spacetimes, Class. Quantum Grav., (aceptado para su publicación 2014) (con J.A. Aledo y R.M. Rubio).
Componentwise Conformal Vector Fields on Riemannian Almost Product Manifolds, Balkan J. Geom. Appl., (aceptado para su publicación 2014) (con M. Ortega y F.J. Palomo).
Constant mean curvature spacelike hypersurfaces in Lorentzian warped products and Calabi-Bernstein type
problems, Nonlinear Analysis Series A, TMA, (aceptado para su publicación 2014) (con J.A. Aledo y R.M. Rubio).